# SDR SWAA990412

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171470
- Condition: Cracked
- Location: Bs 344 & 663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 2 FRAMES CRACKED AT BS 344, LBL 45 AND AT BS 663, STR 2R.  REPAIRED FRAMES PER SRM.
